# SDR HALA2020082420177

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 27,900 hours, 4,279 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED BY PILOT 00401401 HNL 22AUG20.  BOTH HF'S DIFFICULT TO TRANSMIT.  REMOVED & REPLACED NO.1 HF COUPLER PER A330 AMM 23-11-36 & NO.1 HF TRANSCEIVER PER A330 AMM 23-11-33.  HF NO.2 DEFERRAL. TRANSCEIVER, HF OFF 43-2311-9-0002 04670 ON 43-2311-9-0002 00370  COUPLER, ANTENNA OFF 43-2311-9-0001 04537 ON 43-2311-9-0001 04532.
